RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 1995, том 40, выпуск 1, страницы 213–219 (Mi tvp3439)  

Краткие сообщения

Marcinkiewicz–Zygmund laws for Banach space valued random variables with multidimensional parameters

Nguyen Van Giang


Аннотация: For finite-dimensional array $X(m)=X(m_1,…,m_k)$ of independent identically distributed Banach space valued random variables we consider sums $S(n)=S(n_1,…,n_k)$ of $X(m)$ over $m_i\in\{1,…,n_i\}$ $(i-1,…,k)$. Under some conditions on individual random variable $X$ and on the geometry of Banach space the strong law of large numbers for $S(n)$ and estimates for large deviations as $\max n_i\to\infty$ are obtained.

Ключевые слова: Banach space valued random Variables, law of large numbers for multidimensional sums, large deviation probabilities.

Полный текст: PDF файл (375 kB)

Англоязычная версия:
Theory of Probability and its Applications, 1995, 40:1, 175–181

Реферативные базы данных:

Поступила в редакцию: 04.06.1991
Язык публикации: английский

Образец цитирования: Nguyen Van Giang, “Marcinkiewicz–Zygmund laws for Banach space valued random variables with multidimensional parameters”, Теория вероятн. и ее примен., 40:1 (1995), 213–219; Theory Probab. Appl., 40:1 (1995), 175–181

Цитирование в формате AMSBIB
\RBibitem{Ngu95}
\by Nguyen Van Giang
\paper Marcinkiewicz--Zygmund laws for Banach space valued random variables with multidimensional parameters
\jour Теория вероятн. и ее примен.
\yr 1995
\vol 40
\issue 1
\pages 213--219
\mathnet{http://mi.mathnet.ru/tvp3439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346747}
\zmath{https://zbmath.org/?q=an:0843.60004}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 175--181
\crossref{https://doi.org/10.1137/1140018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp3439
  • http://mi.mathnet.ru/rus/tvp/v40/i1/p213

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:137
    Полный текст:35
    Первая стр.:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020